# SDR AMTA200600628

- Difficulty date: October 25, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N403TZ
- Make and model: Boeing 737322
- Aircraft serial: 24664
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Part number: 405744
- Part serial: 4695
- Condition: Unserviceable
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 FUEL VALVE CLOSED LIGHT ILLUMINATES WITH ENGINE START LEVER AT IDLE.  REMOVED AND REPLACED NR 2 ENGINE FUEL SHUTOFF VALVE ACTUATOR.  (M)
